A new class of polynomially convex sets

F. Forstnerič Department of Mathematics, GN 50, University of Washington E. L. Stout Department of Mathematics, GN 50, University of Washington

TBD mathscidoc:1701.332741

Arkiv for Matematik, 29, (1), 51-62, 1990.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:34 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{f.1990a,
  title={A new class of polynomially convex sets},
  author={F. Forstnerič, and E. L. Stout},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534261134550},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={51-62},
  year={1990},
}
F. Forstnerič, and E. L. Stout. A new class of polynomially convex sets. 1990. Vol. 29. In Arkiv for Matematik. pp.51-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203534261134550.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved